# SDR SWAA2017021311815

- Difficulty date: February 8, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N7719A
- Make and model: Boeing 737-76N
- Aircraft serial: 32666
- Aircraft time: 36,636 hours, 17,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Broken
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR EMERGENCY EXIT LIGHT ASSEMBLY BROKEN.   R & R THE LIGHT ASSEMBLY IAW AMM.
